Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Tits rigidity of $\mathrm{CAT}(0)$ group boundaries

Khek Lun Harold Chao and Eric Swenson

Algebraic & Geometric Topology 15 (2015) 429–444
Abstract

We define Tits rigidity for visual boundaries of CAT(0) groups, and prove that the join of two Cantor sets and its suspension are Tits rigid.

Keywords
CAT(0)
Mathematical Subject Classification 2010
Primary: 53C23
Secondary: 20F67, 51F99
References
Publication
Received: 13 March 2014
Revised: 17 July 2014
Accepted: 19 August 2014
Published: 23 March 2015
Authors
Khek Lun Harold Chao
Mathematical Sciences Center
Tsinghua University
Beijing 100084
China
Eric Swenson
Mathematics Department
Brigham Young University
Provo, UT 84602
USA